Cookies?
Library Header Image
LSE Research Online LSE Library Services

Closedness results for BMO semi-martingales and application to quadratic BSDE's

Barrieu, Pauline, Cazanave, Nicolas and El Karoui, Nicole (2008) Closedness results for BMO semi-martingales and application to quadratic BSDE's. Comptes Rendus de L'academie des Sciences, 346 (15-16). pp. 881-886. ISSN 1631-073X

Full text not available from this repository.

Abstract

We give a closedness result for a convex set of BMO semi-martingales, that contains solutions to quadratic BSDEs. We deduce convergence and monotone stability results for quadratic BSDEs.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/16310...
Additional Information: © 2008 Académie des sciences
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 26 Nov 2009 16:32
URL: http://eprints.lse.ac.uk/25981/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only